# SDR P5CA9600978

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rivet
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIVET ON LOWER SLOT SEAL (NACELLE STATION 180 WATER LINE 124) RIGHT SIDE NR 3 PYLON.  REPLACED RIVET PER BOEING SRM 51-30-02.
